# SDR A6WA2018100846100

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 38,543 hours, 36,822 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rib
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXHAUST FAIRING 446AL SECOND RIB FROM FWD IS CRACKED. REPLACED
